Search Results

There are 18973 results for: content related to: Improper Choosability and Property B

  1. An Algebraic Formulation of the Graph Reconstruction Conjecture

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 351–363, Igor C. Oliveira and Bhalchandra D. Thatte

    Version of Record online : 23 APR 2015, DOI: 10.1002/jgt.21880

  2. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  3. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  4. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  5. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  6. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  7. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  8. Independent Set Reconfiguration in Cographs and their Generalizations

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 164–195, Paul Bonsma

    Version of Record online : 7 OCT 2015, DOI: 10.1002/jgt.21992

  9. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Version of Record online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  10. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  11. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  12. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 173–198, Richard C. Brewster and Jonathan A. Noel

    Version of Record online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  13. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Version of Record online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  14. You have free access to this content
    Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  15. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  16. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  17. Polychromatic colorings of complete graphs with respect to 1-, 2-factors and Hamiltonian cycles

    Journal of Graph Theory

    Maria Axenovich, John Goldwasser, Ryan Hansen, Bernard Lidický, Ryan R. Martin, David Offner, John Talbot and Michael Young

    Version of Record online : 30 AUG 2017, DOI: 10.1002/jgt.22180

  18. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  19. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  20. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Version of Record online : 14 AUG 2013, DOI: 10.1002/jgt.21753